# SDR SWAA2022022429723

- Difficulty date: October 10, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N792SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27887
- Aircraft time: 63,278 hours, 37,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50303
- Part serial: 000738
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AROUND FASTENER HOLE ON #3 L/E SLAT BULLNOSE SKIN; WHERE ACTUATOR BRACKET ATTACHES / #3 SLAT TO BE REPLACED ON NRC #N162450
